By Topic

A Class of Neutral-Type Delay Differential Equations That are Effectively Retarded

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Stoorvogel, A.A. ; Dept. of Electr. Eng., Math., & Comput. Sci., Univ. of Twente, Enschede, Netherlands ; Roy, S. ; Yan Wan ; Saberi, A.

We demonstrate that some delay-differential equations of neutral type are, up to basis transformation, equivalent to retarded delay differential equations. In particular, for two classes of neutral delay differential equation models, we use state transformations to show that delayed derivatives can in some cases be expressed in terms of the model's state. Hence, we obtain conditions when neutral delay differential equations can be transformed into retarded delay differential equations.

Published in:

Automatic Control, IEEE Transactions on  (Volume:55 ,  Issue: 2 )